MathSciNet Relay Station
MathSciNet bibliographic data
MR707333 14G30 (57R99 58C27)
Tognoli, Alberto Une remarque sur les approximations en géométrie algébrique réelle. (French) [A remark on approximations in real algebraic geometry] C. R. Acad. Sci. Paris Sér. I Math. 296 (1983), no. 17, 745–747.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement